Motrin Children's Dye-Free Pain Reliever/Fever Reducer, Original Berry Flavor 4 oz
For people who don't fool around with pain. Active Ingredients: 1 Teaspoon: Ibuprofen (NSAID Nonsteroidal Anti-Inflammatory Drug) 100 mg Inactive Ingredients: Acesulfame Potassium; Anhydrous Citric Acid; Flavors; Glycerin; Polysorbate 80; Pregelatinized Starch; Purified Water; Sodium Benzoate; Sucrose; Xanthan Gum Uses: Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. For ages 2 to 11. Lasts up to 8 hours. Non-staining. Alcohol free.